MathSciNet Relay Station
MathSciNet bibliographic data
MR567288 17B10 (81C40)
Fedorčuk, V. M. Split subalgebras of the Lie algebra of the generalized Poincaré group $P(1,\,4)$. (Russian) Ukrain. Mat. Zh. 31 (1979), no. 6, 717–722, 767.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement